Translator Disclaimer
December 2003 Ensembles inévitables et classes de conjugaison
Jean-Marc Champarnaud, Georges Hansel
Bull. Belg. Math. Soc. Simon Stevin 10(5): 679-691 (December 2003). DOI: 10.36045/bbms/1074791325

Abstract

Un ensemble $X$ de mots sur un alphabet $A$ est dit inévitable si tout mot infini sur $A$ admet au moins un facteur dans $X$. Le cardinal d'un ensemble inévitable de mots de longueur $k$ sur un alphabet $A$ est supérieur ou égal au nombre de classes de conjugaison des mots de longueur $k$ sur $A$. Nous donnons la construction d'un ensemble inévitable de mots de longueur $k$ dont le cardinal est égal au nombre de classes de conjugaison.

A set of words $X$ is said to be unavoidable on a given alphabet $A$ if every infinite word on $A$ has a factor in $X$. The cardinality of an unavoidable set of words of length $k$ on an alphabet $A$ is not less than the number of conjugacy classes of words of length $k$ on $A$. We show how to construct an unavoidable set of words of length $k$ the cardinality of which is equal to the number of conjugacy classes.

Citation

Download Citation

Jean-Marc Champarnaud. Georges Hansel. "Ensembles inévitables et classes de conjugaison." Bull. Belg. Math. Soc. Simon Stevin 10 (5) 679 - 691, December 2003. https://doi.org/10.36045/bbms/1074791325

Information

Published: December 2003
First available in Project Euclid: 22 January 2004

zbMATH: 1126.68518
MathSciNet: MR2073020
Digital Object Identifier: 10.36045/bbms/1074791325

Subjects:
Primary: 68R15

Rights: Copyright © 2003 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 5 • December 2003
Back to Top